# SDR CALA2010032500104

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 21,575 hours, 6,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516140
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 332 TO 333.45 RBL 41 TO RBL 43 FLR SUPPORT CORRODED.  CABIN FLOOR SUPPORT AT STA 332 TO 333.45 RBL 41 TO RBL 43 AREA REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.  FORM 44.0008 ITEMS 1 TO 7 ACCOMPLISHED.
